Missouri Journal of Mathematical Sciences

A Note on OI Torsion Abelian Groups

John A. Lewallen and Noel Sagullo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $R$ be a commutative ring with unity and $M_R$ be a nonzero unital right $R$-module. We say that $M$ is an OI $R$-module if for each $x \in R$, $Mx = M$ implies $x$ is invertible in $R$. We give a characterization of OI torsion abelian groups in terms of their direct summands.

Article information

Source
Missouri J. Math. Sci., Volume 27, Issue 1 (2015), 33-36.

Dates
First available in Project Euclid: 3 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1449161365

Digital Object Identifier
doi:10.35834/mjms/1449161365

Mathematical Reviews number (MathSciNet)
MR3431113

Zentralblatt MATH identifier
1337.20061

Subjects
Primary: 20K10: Torsion groups, primary groups and generalized primary groups
Secondary: 13C05: Structure, classification theorems 13C12: Torsion modules and ideals

Keywords
OI group OI module OI ring torsion abelian group

Citation

Lewallen, John A.; Sagullo, Noel. A Note on OI Torsion Abelian Groups. Missouri J. Math. Sci. 27 (2015), no. 1, 33--36. doi:10.35834/mjms/1449161365. https://projecteuclid.org/euclid.mjms/1449161365


Export citation